# SDR SCNA01013

- Difficulty date: February 8, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Aircraft time: 52,410 hours, 24,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Part serial: 210
- Condition: Inoperative
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK THE AFT AIRSTAIR OVERHEAD EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT IN THE AFT STAIRWAY OVERHEAD.  OPERATIONAL CHECKS GOOD.
